# SDR SWIA200617321

- Difficulty date: September 19, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 8,344 hours, 7,172 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED AT FS 280 WL 79 RBL 9, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED CLIP AT FS280 RBL 9.0 I/B SIDE PER CRJ200 REO 601R 53-11-137.
